| Model Number |
CCA0T4 |
| Medical Device Problem Codes |
Device Difficult to Setup or Prepare (1487); Activation Problem (4042)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that during an intraocular lens (iol) implant procedure, when attempting to insert the lens in the eye, the lens would not advance.The surgeon described it as feeling like the co2 had run out.Additional information has been requested but is not available at the time of this report.